# SDR AALA006125

- Difficulty date: August 4, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Condition: Loose
- Location: Galley Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJC - AFT GALLEY SERVICE DOOR SLIDE IS LOOSE.  SECURED AFT GALLEY DOOR.  SLIDE LANYARD CHECKS OK.  (M)
